MAUDE Adverse Event Report: BIOSENSE WEBSTER INC PREFACE; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC PREFACE; INTRODUCER, CATHETER
Catalog Number 301803M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation on 15-oct-2025.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with preface sheath and the cap fell off issue was observed.Every time the physician pulled the catheter out of the preface sheath the cap/ventil fell off and he had to reattach it.No patient consequence.Additional information was received.The section where the issue was observed was the white round cap that is attached at the end of the sheath where the physician puts the catheter through.It is a cap that can be separated from the sheath but was always separating from the sheath when the catheter was pulled.This cap should be able to stay in place when the catheter is pulled.The sheath was being used on the patient.No air entered the patient¿s body.No patient consequence.It did not require treatment.No blood return was observed.
 
Additional Manufacturer Narrative
H4.Device manufacture date has been added.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent a cardiac ablation procedure with preface sheath and the cap fell off issue was observed.The device evaluation was completed on 24 march 2026.The product was returned to johnson & johnson medtech for evaluation.It was sent to the device manufacturer for further investigation.Visual and dimensional analysis of the returned device were performed following johnson & johnson medtech procedures.A non-sterile unit of a preface sheath was received inside a clear plastic bag.The device was unpacked to proceed with the product evaluation.During the visual inspection, the sheath with the hemostasis valve attached and catheter were received for analysis.The components were thoroughly inspected, and no anomalies were observed during the analysis.No apparent damage was noted on the hemostasis valve.A flushing test was performed in which water was introduced through the side port tubing, flowed through the hub, and exited at the cannula tip.No leakage was observed at the valve or hub during the test.Additionally, no apparent damage was identified on the hemostasis valve.The connector/valve assembly was securely attached to the hub, with no evidence of looseness or separation.No damage or separations were observed in the valve during the microscope analysis.The hemostasis valve was carefully examined under magnification, and all inspected surfaces appeared intact and properly bonded.There was no evidence of separation.A device history record evaluation was performed and no internal actions related to the complaint were found during the review.The complaint reported by the customer could not be confirmed.The analysis performed (visual, functional, and microscopic) did not reveal any abnormalities or conditions that could indicate a product defect.The product analysis did not provide evidence to suggest that the failure was related to the manufacturing or design process.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
PREFACE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr.
irvine, CA 92618
9497882078
MDR Report Key23319830
Report Number2029046-2025-03463
Device Sequence Number12045863
Product Code DYB
UDI-Device Identifier10846835000047
UDI-Public(01)10846835000047(17)280430(10)18449748
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K982740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number301803M
Device Lot Number18449748
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer12/09/2025
03/24/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date01/05/2026
04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEARTSPAN TRANSSEPTAL NEEDLE.; UNKNOWN CATHETER.
Patient SexUnknown